MathSciNet Relay Station
MathSciNet bibliographic data
MR2916434 35Q53 (35C08)
Ma, Wen-Xiu; Liu, Yinping Invariant subspaces and exact solutions of a class of dispersive evolution equations. Commun. Nonlinear Sci. Numer. Simul. 17 (2012), no. 10, 3795–3801.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement